MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.hrtlng.2017.10.004

Медицинская библиотека · Heart & lung : the journal of critical care · 2017

Nocturnal phantom shock cessation with zolpidem.

House Lawrence McLean, McKay Rachel E, Eagan John Thomas, McCormick Zachary L

Клинический случайСтатьяПеревод в очереди

Аннотация

A 77 year old man with a biventricular ICD-pacemaker complained of painful, electric jolts disturbing him nightly from sleep. Extensive work-up including device interrogation revealed no defibrillations or arrhythmia, and he was subsequently diagnosed with phantom shocks (PS). His nightly PS symptoms terminated after starting zolpidem 10 mg each night. To date, literature review reveals fifteen articles reporting 163 phantom shock (PS) cases. PS affects 5-9% of ICD recipients. Risk factors include psychiatric disease, atrial fibrillation, NYHA functional status III or greater, prior shock storm, and intraoperative awareness during ICD placement, with defibrillation threshold testing. This report describes a successful PS intervention, and reviews the current knowledge available in the pathophysiology and treatment of PS.

Для цитирования: House Lawrence McLean, McKay Rachel E, Eagan John Thomas, McCormick Zachary L. Nocturnal phantom shock cessation with zolpidem.. Heart & lung : the journal of critical care. 2017. DOI: 10.1016/j.hrtlng.2017.10.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.